# SDR TWAA0015701

- Difficulty date: October 8, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 12,250 hours, 1,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT 2 EMERGENCY EXIT OVERWING SLIDE LIGHTS WERE INOPERATIVE ON BOTH THE LT AND RT SIDES OF THE CABIN.  REPLACED THE LAMPS IN ALL 4 LOCATIONS.  CHECK-C 3-17-00 LAX.
